# SDR SWAA012979

- Difficulty date: October 28, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N686SW
- Make and model: Boeing 737317
- Aircraft serial: 23175
- Aircraft time: 46,533 hours, 40,202 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61620468
- Condition: Out Of Adj
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EMERGENCY EVAC SLIDE OUT OF ADJUST.  ADJUSTED SLIDE PER MM.
